Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :28 Issue : 2 2001      Add To Cart                                                                    Download

On the regularization of linear and nonlinear Abel-type integral equations of the first kind

Auther : R. GORENFLO*, A. ISKENDEROV** AND M. YAMAMOTO***

*First Mathematical Institute, Free University of Berlin, Arnimallee 3, D-14195 Berlin, Germany

**Department of Applied Mathematics, Baku State University, Khalilov St. 23, 370145 Baku, Azerbaijan

** Department of Mathematical Sciences, The University of Tokyo, Komaba, Meguro, Tokyo 153, Japan

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55170

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law